# SDR KMB2003F00000

- Difficulty date: August 13, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- Aircraft time: 10,702 hours
- Engine: Tmeca ARRIEL1
- Engine time: 9,328 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bowl
- Part number: ADA6848P
- Condition: Worn
- Location: Oil Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL FILTER BOWL WRENCH FITTING IS ROUNDED, WORN OUT.  REPLACED WITH SERVICEABLE BOWL.
